# SDR 05FDEA04065

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER TANK LEFT LOWER CAP ANGLE AT STA 1298.6 SUSPECT CRACK.  CTR TANK LT LOWER CAP ANGLE AT STA 1298.6 AREA REPAIRED AS PER FEDEX   EA 1-5310-90694 (FUSELAGE - CAP ANGLE LT UNDERWING BARREL STRUCTURE AT STA   1298.6, XCW 46, CRACK - ANGLE FABRICATION & SPLICE INSTALLATION). REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
